# SDR CA050811003

- Difficulty date: August 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BB170
- Aircraft time: 18,206 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE PILOTS WINDSHIELD COMPLETELY DELAMINATED.  THE WINDSHIELD STAYED IN PLACE HOWEVER THE VISION FORWARD WAS COMPLETELY OBSCURED.
